Discussions that mention norvasc

High & Low Blood Pressure board


Oh Stars,

You're not ranting to me...we speak the same language, me thinks. Am glad you picked up the new medicine...and I am surprised at the cost. I think my current rx is about 85 bucks a month and I pay all out of pocket. This is for a drug that will go generic, next month so the cost for new drug is expensive but not outrageous, right?

I would be happy to offer my opinions on drugs that I've been on (which includes hydrochlorothiazide, benicar/hct, lisinopril, atenolol, and now Norvasc) not that anyone wanted to know, groan.

Confusion and exhaustion I understand. Anytime you want to talk, just let me know. I'm usually on the computer early in the am...rarely at night.

Hope you'll be feeling better.

Bsheba
OK Bsheba, let me try to condense this, i could write a book:eek: .It's so good to have someone to talk to.

i'm 59 and have been on bp meds for about 16 yrs. been on accupril,hyzaar, norvasc, dynacirc, diovan, and now, for a few years been on benicar, hydrochlorothiazide, and cardizem la.

problems started last june, and at the time i was also on lescol for hc. have had the same problem with hc meds, have been on many and have sworn off them all since june.

Problem is i have just felt sick every day, just not right . and it seemed every4 or 5 weeks i would start having such muscle/joint pain and nausea.It would last a few weeks then slowly go away. Would complain constantly to doc., would see him almost every 3 weeks it seemed. he put me through tons of tests, tons of tests. everything fine. and then, as i told Paul in another thread, he sent me to gi doc. put me through colonoscopy, endoscopy and hida. found out about gb, took care of that. but now i'm still having muscle/joint pain on and off.

Now, let me go back a bit, bear with me, i'm trying not to be too confusing:dizzy: . Since june, i've been telling him that i think it's meds doing this. also i was having sever fatigue when i would have these episodes. this of course is also a side effect of both meds. ok, first thing he did was take me off lescol. the lescol was giving me a deep pain in my armpit/chest:dizzy: . that pain went away within a week but left my arm feeling very weak and tingly for a few months. but still not feeling good. but i let it go because this combo of bp meds was really keeping my bpdown.

Then in oct. i had a horrible time, spent most of the month in bed with pain and nausea. he even gave me lexapro at this time, which made me sicker. only took it for a week. i know he thinks i'm nuts. A few months later is when we started the gi doc. so after deciding that gb had to come out i talked to him before haning surgery. asking him point blank how a sick gb could cause all my problems, pain, not sleeping, ect. i asked him if it wasn't meds, could i have ms? fibromyalgia? anything? he said no to ms and fibro, but maybe adrenal gland not working. he suggested i have gb out, recup and seehim in another 6 months and we'll go to an endrocronologist from there. :rolleyes: This was in Jan. surgery was scheduled for march 6. so come mid feb. still sick, i decided not to wait another 6 months and seen endro. all my glands are fine, but he found an elevated renin count. suggested the tekturna.

so here i am , with the new med, and my dr. wanted me to just add it to the regime i'm already on. i said i think these meds are what 's making me sick, so he told me to stop the benicar and add the tekturna and see him in 3 weeks. well, i haven't done it yet. last night i didn't take the cardizem because it had been making me sick again, nausous, and i can't sleep when i take it a few days and i needed to sleep.

:eek: something important i forgot to say. for the last 7/8 months the way i've been taking these meds is this way, benicar40mg, hct, and cardizem. when i would get too nauseus and unable to sleep at all i would drop the cardizem and take benicar 40mg, hct in am. and another 20mg benicar at night. I would do this for probably 6 weeks when joint and muscle pain would start, sometimes it become unbearable. then i would go back to cardizem and drop the 20 mg benicar. both docs. know i do this and say it's alright.

but this is why i know the meds are a major problem. cardizem causes no sleep and digestive problems, too much benicar causes pain. hct?:confused:

sorry this is soooo long and confusing. what do you think about this mess?

stars